3-Quadratic Functions in Lipschitz Spaces

Authors

  • Ismail Nikoufar Department of Mathematics, Payame Noor University, P.O. Box 19395-3697 Tehran, Iran

DOI:

https://doi.org/10.37256/cm.13202072

Keywords:

3-quadratic functional equation, Lipschitz space, stability

Abstract

Stability of functional equations is a classical problem proposed by Ulam. In this paper, we prove the stability of the 3-quadratic functional equations in Lipschitz spaces.

Downloads

Published

2020-06-07

How to Cite

1.
Nikoufar I. 3-Quadratic Functions in Lipschitz Spaces. Contemp. Math. [Internet]. 2020 Jun. 7 [cited 2024 Jul. 13];1(3):127-33. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/72